PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 65 | 1 |
Tytuł artykułu

On the zeros of polynomials and analytic functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a polynomial of degree n, we have obtained some results, which generalize and improve upon the earlier well known results (under certain conditions). A similar result is also obtained for analytic function.
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Opis fizyczny
Daty
wydano
2011
online
2016-07-25
Twórcy
autor
autor
Bibliografia
  • Gardner, R. B., Govil, N. K., Some generalizations of the Enestrom-Kakeya theorem, Acta Math. Hungar. 74 (1-2) (1997), 125-134.
  • Govil, N. K., Rahman, Q. I., On the Enestrom-Kakeya theorem, Tohoku Math. J. 20 (1968), 126-136.
  • Jain, V. K., On the zeros of a polynomial, Proc. Indian Acad. Sci. Math. Sci. 119 (1) (2009), 37-43.
  • Joyal, A., Labelle, G. and Rahman, Q. I., On the location of zeros of polynomials, Canadian Math. Bull. 10 (1967), 55-63.
  • Marden, M., The Geometry of Polynomials, Math. Surveys No. 3, Amer. Math. Soc., Providence, RI, 1966.
  • Pellet, M.A., Sur un mode de separation des racines des equations et la formule de Lagrange, Bull. Sci. Math. 5 (1881), 393-395.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2011_65_1_97-108
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.